Is your migraine on the rebound?

Is your migraine on the rebound?

(NewsUSA) - When you feel that throbbing pain on one side of your face, you reach for your migraine medication. After all, no one wants to waste a day cowering in pain. But if you're experiencing migraine more often or your headaches are getting steadily worse, your pain relief pills could be to blame.
Taking too many pain medications too often -- as little as three times a week or 10 times a month -- can put your migraines in a rebound cycle. Your body becomes accustomed to the pain medication being in your system, so when it wears off, you start to get another headache -- prompting you to take more medication. Any painkiller can cause rebound headaches, though doctors think that drugs containing caffeine, aspirin and acetaminophen, and ergotamines and triptans carry the most risk.
How can you tell if you're suffering from rebound headaches? Most patients with rebound migraines experience low-grade headaches almost continuously. Many wake up with their head already hurting. Some find that their headaches get worse within a few hours of taking medication.
If you're experiencing frequent migraines while taking pain medication, your best option is to go cold turkey -- stop taking painkillers, and you will break the rebound cycle. Of course, giving up pain medication makes many patients nervous. Migraines are excruciating, and facing them without medication can seem like a terrifying prospect.
However, some all-natural remedies can provide relief without creating the rebound cycle caused by over-the-counter and prescription medications. Lipigesic-M (www.lipigesic.com), a migraine pain reliever, uses a unique sublingual delivery method to send its medicinal ingredients into the bloodstream quickly for fast relief. The individually packaged dosages contain migraine-fighting ingredients, including feverfew and ginger. Best of all, none of the ingredients are associated with rebound headaches, so you can relieve your migraine pain without worrying about making your headaches worse.
For more information, visit www.lipigesic.com.